# SDR CALA9901718

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Component: Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO EACH EMERGENCY PORTABLE FLASHLIGHTS INOPERATIVE.  THE FLASHLIGHTS WERE REPLACED AND TESTED IAW MM 25-60-00.
